Translator Disclaimer
April 2020 Ekedahl–Oort strata on the moduli space of curves of genus four
Zijian Zhou
Rocky Mountain J. Math. 50(2): 747-761 (April 2020). DOI: 10.1216/rmj.2020.50.747

Abstract

We study the induced Ekedahl–Oort stratification on the moduli of curves of genus 4 in positive characteristic by computing the de Rham cohomology of curves. For moduli space of hyperelliptic curves of genus 4 in characteristic 3, we determine the dimension and reducibility of Ekedahl–Oort strata. For moduli space of curves of genus 4 in odd characteristic, we show the existence of certain Ekedahl–Oort strata and discuss the existence of superspecial curves.

Citation

Download Citation

Zijian Zhou. "Ekedahl–Oort strata on the moduli space of curves of genus four." Rocky Mountain J. Math. 50 (2) 747 - 761, April 2020. https://doi.org/10.1216/rmj.2020.50.747

Information

Received: 21 August 2019; Accepted: 23 September 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210994
MathSciNet: MR4104409
Digital Object Identifier: 10.1216/rmj.2020.50.747

Subjects:
Primary: 11G20, 14F40, 14H05, 14H40

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top